| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 1-4


N. Sh. Berisha
      Theorem of coincidence of classes for a generalised shift operator
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 1-8
      http://dx.doi.org/10.12988/ijma.2013.13001

S. Kiziltug, S. Kaya, O. Tarakci
      Tube surfaces with type-2 Bishop frame of Weingarten types in E^3
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 9-18
      http://dx.doi.org/10.12988/ijma.2013.13002

M. Aydogan, E. Yavuz Duman, Sh. Owa
      Notes on starlike log-harmonic functions of order \alpha
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 19-29
      http://dx.doi.org/10.12988/ijma.2013.13003

Zeqing Liu, Jingjing Zhu, Shin Min Kang
      Existence of positive solutions and iterative approximations for a second order neutral delay differential equation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 31-42
      http://dx.doi.org/10.12988/ijma.2013.13004

Yongkang Zhang, Cuiping Li
      Poincare bifurcation of a kind of Hamiltonian system under polynomial perturbation
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 43-49
      http://dx.doi.org/10.12988/ijma.2013.13005

M. G. Al-Akhrass
      Quasi superharmonic functions in Brelot spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 51-57
      http://dx.doi.org/10.12988/ijma.2013.13006

R. Sharma, D. Thakur
      Fixed point theorems without continuity of any mappings in dislocated quasi metric space
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 59-64
      http://dx.doi.org/10.12988/ijma.2013.13007

G. Muhiuddin, A. M. Al-roqi, M. Irfan
      On the category of pointed G-sets
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 65-71
      http://dx.doi.org/10.12988/ijma.2013.13008

M. Jayalakshmi, B. Sooryanarayana
      Strong and semi strong outer mod sum graphs
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 73-83
      http://dx.doi.org/10.12988/ijma.2013.13009

S. Sompong, S. Muangchan
      Boundary set on bigeneralized topological spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 85-89
      http://dx.doi.org/10.12988/ijma.2013.13010

T. Sitthiwirattham, S. Ratanapun
      Positive solutions of a second-order difference equation with summation boundary value problem
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 91-103
      http://dx.doi.org/10.12988/ijma.2013.13011

T. Sitthiwirattham, S. Ratanapun
      Positive solutions of a second-order difference equation with summation boundary value problem II
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 105-121
      http://dx.doi.org/10.12988/ijma.2013.13012

M. S. Daoud, A. Hidri
      Average of some multiplicative functions on the set of integers without large prime factor
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 123-153
      http://dx.doi.org/10.12988/ijma.2013.13013

S. A. Sanni
      On a class of nonlocal degenerate reaction-diffusion equations with localized nonlinear diffusion term
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 155-174
      http://dx.doi.org/10.12988/ijma.2013.13014

A. A. Megahed, H. G. Gomma, E. A. Youness, A. H. El-Banna
      A study on the duality of e-convex non-linear programming problem
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 175-185
      http://dx.doi.org/10.12988/ijma.2013.13015

Y. Choo, Y. J. Kim
      On the zeros of self-inversive polynomials
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 187-193
      http://dx.doi.org/10.12988/ijma.2013.13016

E. Zerrik, Y. Benslimane, A. El Jai
      An output stabilization of bilinear distributed systems
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 1-4, 195-211
      http://dx.doi.org/10.12988/ijma.2013.13017


Journals | Books | Author guidelines